Alert archive / West Virginia / River Flood Warnings in 2016
River Flood Warning 5, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Jun 23, 2016, 9:12 PM EDT for Pocahontas County, West Virginia. It took effect at Jun 23, 2016, 10:19 PM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 9:12 PM EDT (01:12 UTC)
- In effect from
- Jun 23, 2016, 10:19 PM EDT
- Expired
- Jun 24, 2016, 11:36 AM EDT
- In force
- 13 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pocahontas County, WV
The radar
The Roanoke radar (KFCX), 138 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Greenbrier River at Marlinton (MRLW2).
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
192 WGUS41 KRLX 240112 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED RIVER FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 912 PM EDT THU JUN 23 2016 ...The National Weather Service in Charleston Wv has issued a flood warning for the following rivers... Greenbrier River... Affecting the following counties in West Virginia...Pocahontas. ...Forecast Flooding Changed from Moderate to Major Severity for the following rivers Gauley River... Affecting the following counties in West Virginia...Nicholas...Webster. Rainfall amounts of 3 to 5 inches have caused the Greenbrier and Gauley river to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. * The next statement will be issued around 11:00 PM or sooner if conditions change. && WVC067-101-241312- /O.CON.KRLX.FL.W.0002.000000T0000Z-160624T1904Z/ /COGW2.3.ER.160623T2147Z.160624T0100Z.160624T1304Z.NR/ 912 PM EDT THU JUN 23 2016 ...Observed flooding increased from Moderate TO Major severity... ...Forecast flooding increased from Moderate TO Major severity... The Flood Warning continues for the Gauley River At Camden-on-Gauley. * until Friday afternoon...or until the warning is cancelled. * At 9:00 PM Thursday the stage was 26.7 feet. * Major Flooding is occurring and Major Flooding is forecast. * Flood stage is 19.0 feet. * Forecast...the river will continue to fall to below flood stage by late morning Friday . * At stages near 25.0 feet...Almost all the streets, residences and business sections of Camden on the Gauley are flooded. * A crest near feet compares to a previous crest of 27.4 feet on July 4 1932. && LAT...LON 3839 8062 3838 8051 3833 8051 3833 8063 $$ WVC075-241312- /O.NEW.KRLX.FL.W.0005.160624T0503Z-160624T1536Z/ /MRLW2.1.ER.160624T0503Z.160624T0600Z.160624T0936Z.NO/ 912 PM EDT THU JUN 23 2016 the National Weather Service in Charleston Wv has issued a * Flood Warning for the Greenbrier River At Marlinton. * from late tonight to Friday morning...or until the warning is cancelled. * At 8:45 PM Thursday the stage was 8.6 feet. * Minor Flooding is forecast. * Flood stage is 10.0 feet. * Forecast...rise above flood stage before midnight and continue to rise to near 10.3 feet after midnight. The river will fall below flood stage by early Friday. * At stages near 10.0 feet...Low areas along the river are flooded. 1st & 2nd Avenues start to flood. * A crest near 10.3 feet compares to a previous crest of 10.7 feet on March 11 2015. && LAT...LON 3830 8003 3827 7999 3818 8002 3822 8014 $$
2 follow-up statements
069 WGUS41 KRLX 240236 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED RIVER FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1036 PM EDT THU JUN 23 2016 ...The National Weather Service in Charleston Wv has issued a flood warning for the following rivers... Greenbrier River... Affecting the following counties in West Virginia...Pocahontas. ...Forecast Flooding Changed from Moderate to Major Severity for the following rivers Elk River...Gauley River...Greenbrier River... Affecting the following counties in West Virginia...Clay...Fayette...Kanawha... Nicholas...Pocahontas...Webster. Runoff will continue to flow into the rivers overnight tonight. This will keep the rivers rising through much of the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. * The next statement will be issued around 3 AM Friday or sooner if conditions change. && WVC067-101-241436- /O.EXT.KRLX.FL.W.0002.000000T0000Z-160624T1701Z/ /COGW2.3.ER.160623T2147Z.160624T0600Z.160624T1101Z.NR/ 1036 PM EDT THU JUN 23 2016 ...Observed flooding increased from Major TO Record severity... ...Forecast flooding increased from Major TO Record severity... The Flood Warning continues for the Gauley River At Camden-on-Gauley. * until Friday afternoon...or until the warning is cancelled. * At 10:00 PM Thursday the stage was 29.0 feet. * Record Flooding is occurring and Record Flooding is forecast. * Flood stage is 19.0 feet. * Forecast...the river will continue rising to near 30 feet around midnight. The river will fall below flood stage Friday morning. * A crest near 30 feet compares to a previous crest of 27.4 feet on July 4 1932. && LAT...LON 3839 8062 3838 8051 3833 8051 3833 8063 $$ WVC019-067-241436- /O.EXT.KRLX.FL.W.0004.000000T0000Z-160625T0036Z/ /BVAW2.3.ER.160623T2225Z.160624T0600Z.160624T1836Z.NR/ 1036 PM EDT THU JUN 23 2016 ...Forecast flooding increased from Moderate TO Major severity... The Flood Warning continues for the Gauley River At Belva. * until Friday evening...or until the warning is cancelled. * At 10:00 PM Thursday the stage was 26.9 feet. * Moderate Flooding is occurring and Major Flooding is forecast. * Flood stage is 20.0 feet. * Forecast...the river will continue rising to near 27.7 feet after midnight. The river will fall below flood stage early afternoon Friday. * At stages near 27.0 feet...Railroad tracks, Route 39, businesses and homes are flooded in Belva. * A crest near 27.7 feet compares to a previous crest of 26.4 feet on June 27 1940. && LAT...LON 3826 8121 3824 8101 3816 8107 3820 8121 $$ WVC015-039-241436- /O.EXT.KRLX.FL.W.0001.000000T0000Z-160625T0046Z/ /CLYW2.3.ER.160623T2120Z.160624T0200Z.160624T1846Z.NO/ 1036 PM EDT THU JUN 23 2016 ...Observed flooding increased from Moderate TO Major severity... ...Forecast flooding increased from Moderate TO Major severity... The Flood Warning continues for the Elk River At Clay. * until Friday evening...or until the warning is cancelled. * At 10:00 PM Thursday the stage was 29.9 feet. * Major Flooding is occurring and Major Flooding is forecast. * Flood stage is 18.0 feet. * Forecast...the river will continue to fall to below flood stage by early afternoon Friday. * At stages near 30 feet...Most business and buildings in clay next to the river are flooded. Major flooding occurring. * A crest near 30 feet compares to a previous crest of 31.0 feet on January 1 1861. && LAT...LON 3843 8122 3852 8104 3850 8101 3841 8109 $$ WVC039-241436- /O.EXT.KRLX.FL.W.0003.000000T0000Z-160625T0505Z/ /QUSW2.3.ER.160623T2216Z.160624T0600Z.160624T2305Z.NO/ 1036 PM EDT THU JUN 23 2016 ...Observed flooding increased from Moderate TO Major severity... ...Forecast flooding increased from Moderate TO Major severity... The Flood Warning continues for the Elk River At Queen Shoals. * until late Friday night...or until the warning is cancelled. * At 10:00 PM Thursday the stage was 27.1 feet. * Major Flooding is occurring and Major Flooding is forecast. * Flood stage is 19.0 feet. * Forecast...the river will continue rising to near 28.5 feet by after midnight. The river will fall below flood stage Friday evening. * At stages near 29.0 feet...Several roads, homes and businesses in Clendenin and Queen Shoals are flooded. Major flooding of the entire reach of the Elk river. * A crest near 28.5 feet compares to a previous crest of 26.6 feet on February 3 1939. && LAT...LON 3843 8122 3845 8142 3854 8134 3848 8111 $$ WVC075-241436- /O.EXT.KRLX.FL.W.0005.160624T0219Z-160624T1708Z/ /MRLW2.2.ER.160624T0144Z.160624T0600Z.160624T1108Z.NO/ 1036 PM EDT THU JUN 23 2016 ...Forecast flooding increased from Minor TO Moderate severity... The Flood Warning continues for the Greenbrier River At Marlinton. * until Friday afternoon...or until the warning is cancelled. * At 10:30 PM Thursday the stage was 12.0 feet. * Minor Flooding is occurring and Moderate Flooding is forecast. * Flood stage is 10.0 feet. * Forecast...the river will continue rising to near 14 feet around midnight. The river will fall below flood stage Friday morning. * At stages near 12.0 feet...Sections of 1st, 2nd and 3rd Avenues in Marlinton are flooded. Sections of 9th Street start to flood. Sections of Campbelltown start to flood. * A crest near 12.4 feet compares to a previous crest of 10.7 feet on March 11 2015. && LAT...LON 3830 8003 3827 7999 3818 8002 3822 8014 $$ WVC075-241348- /O.NEW.KRLX.FL.W.0006.160624T0423Z-160624T1348Z/ /BUCW2.1.ER.160624T0423Z.160624T0600Z.160624T0748Z.NO/ 1036 PM EDT THU JUN 23 2016 the National Weather Service in Charleston Wv has issued a * Flood Warning for the Greenbrier River At Buckeye. * until Friday morning...or until the warning is cancelled. * At 9:45 PM Thursday the stage was 14.0 feet. * Minor Flooding is forecast. * Flood stage is 15.0 feet. * Forecast...rise above flood stage by after midnight and continue to rise to near 16 feet after midnight . The river will fall below flood stage by early Friday. * At stages near 16.0 feet...The farm land along the river bank near gage is flooded. Steven Hole Road starts to flood. * A crest near 16 feet compares to a previous crest of 14.4 feet on January 31 2013. && LAT...LON 3822 8014 3820 8005 3812 8014 3815 8021 $$
622 WGUS81 KRLX 240541 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 141 AM EDT FRI JUN 24 2016 ...The flood warning is cancelled for the following rivers...Greenbrier River. At Marlinton... At Buckeye... Affecting the following counties in West Virginia...Pocahontas. && WVC075-240611- /O.CAN.KRLX.FL.W.0005.000000T0000Z-160624T1708Z/ /MRLW2.2.ER.160624T0144Z.160624T0230Z.160624T0439Z.NO/ 141 AM EDT FRI JUN 24 2016 The Flood Warning is cancelled for the Greenbrier River At Marlinton. * AT 12:45 AM Friday the stage was just under 10 feet. * fell below flood stage at 12:39 AM Friday. * Flood stage is 10 feet. * Forecast...the river will continue to recede. The crest was around 12 feet at Marlinton before midnight. This compares to a previous crest of 10.7 feet on March 11 2015. && LAT...LON 3830 8003 3827 7999 3818 8002 3822 8014 $$ WVC075-240611- /O.CAN.KRLX.FL.W.0006.000000T0000Z-160624T1348Z/ /BUCW2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 141 AM EDT FRI JUN 24 2016 The Flood Warning is cancelled for the Greenbrier River At Buckeye. * AT 12:45 AM Friday the stage was 14.0 feet and slowly receding. * Flood stage is 15 feet. * Forecast...The River crested below flood stage at 14.4 feet. The river will continue to recede. && LAT...LON 3822 8014 3820 8005 3812 8014 3815 8021 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Jun 23, 7:49 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 23, 7:49 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
749 PM EDT THU JUN 23 2016
.SYNOPSIS...
Severe and flooding showers and storms sink south this
evening. Friday a transition day. High pressure for the weekend.
Another cold front early next week.
&&
.NEAR TERM /THROUGH FRIDAY/...
Significant weather ahead for this afternoon. On going
thunderstorms this morning has caused numerous flooding issues
throughout the region and that threat will persist into this
evening in moisture rich air mass. Shortwave trough is pushing
southward...currently over Northern Ohio and will kick off severe
thunderstorms...supercells...with damaging winds...large
hail...and even a few tornadoes is likely this afternoon into this
evening. Breaks in the clouds has allowed for heating across the
southern half of the forecast area and CAPE values in the order of
2000 J/KG. 0-6km wind shear near 50kts and 0-1km Storm Relative
Helicity over 200 m^2/s^2 suggest that supercells are likely with
tornadoes possible. SPC Sig Tor parameter of 2 across our Southern
Forecast counties suggest that a strong longer lived tornado (EF2
and up) could be a possibility...and areas where remaining outflow
boundaries are from morning convection will be a prime location
for a spin up. However...it should be noted that the main threat
today will be large hail and damaging winds...as well as severe
flooding.
Storms will start to wind down later tonight but showers may
linger until after midnight. Widespread fog will develop as skies
clear...winds go light and dense fog is likely in some areas due
to all the rainfall that today.
Conditions will be much improved tomorrow end our string of severe
weather.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Any remaining showers/thunderstorms should dissipate Friday
evening as a high pressure system builds into the area. This high
will remain for Saturday into Sunday. Some moisture in advance of
the next cold front could arrive late Sunday...so can not rule out
a few showers or thunderstorms late in the day.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Used an ECMWF and GFS blend for Sunday night into Monday. Then
added ECMWF ensemble mean and GEFS mean for Tuesday...relying even
more on the means for Wednesday and Thursday. This would have
moisture in advance of the next front for Sunday night...with a
weak front pushing through on Monday. A stronger front would then
move through on Tuesday...but with less moisture available. High
pressure will then build in behind the front on Wednesday. Another
system arrives late Thursday.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Confidence still low. Since the low levels are saturated after the
numerous rounds of convection past 18 hours. Low stratus and fog
could quickly form overnight in the wake of the showers and
storms.
Storms should sink south of Hts to Crw line after 02z. A few
showers may linger overnight. Have stratus lifting and breaking
up into stratocumulus 12z to 16z Friday.
A few showers may form Friday afternoon...but not included in
any taf location.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: Timing of changing conditions associated
with thunderstorms will vary. Fog and stratus formation overnight
tonight may vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 06/24/16
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
CRW CONSISTENCY L M H H H M L L L L L L
HTS CONSISTENCY M M H H H M L L L L L L
BKW CONSISTENCY L M M M M M M M M L L L
EKN CONSISTENCY H H H M M L L L L L L L
PKB CONSISTENCY H H H H H M L L L L L L
CKB CONSISTENCY H H H M M M L L L L L L
AFTER 00Z SATURDAY...
IFR possible in stratus and fog 06z to 12z Saturday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
013>020-024>040-046-047.
OH...Flash Flood Watch until midnight EDT tonight for OHZ066-067-
075-076-083>087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.
&&
SYNOPSIS...RPY/MPK
NEAR TERM...MPK
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...KTBHazardous weather outlook, Jun 23, 3:04 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 304 PM EDT THU JUN 23 2016 KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029- 033>037-241915- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 304 PM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ010-011-019-020-030>032-038>040-046-047-241915- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS- HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 304 PM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KISTNER
In the hours before
Local storm report, Jun 23, 8:40 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
840 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG HAYSI 37.21N 82.29W
06/23/2016 DICKENSON VA 911 CALL CENTER
NUMEROUS REPORTS OF TREES DOWN IN HAYSI AND THROUGHOUT
DICKENSON COUNTY.
&&
EVENT NUMBER RLX1601110
MACLocal storm report, Jun 23, 8:41 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
841 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG 1 SE MCCLURE 37.09N 82.36W
06/23/2016 DICKENSON VA 911 CALL CENTER
ROOF BLOWN OFF THE BINNS-COUNTS COMMUNITY CENTER.
&&
EVENT NUMBER RLX1601111
MACLocal storm report, Jun 23, 8:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
847 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND DMG HARMAN 37.29N 82.20W
06/23/2016 BUCHANAN VA 911 CALL CENTER
FOUR TREES REPORTED DOWN ALONG ROUTE 609 IN HARMAN.
&&
EVENT NUMBER RLX1601112
MACLocal storm report, Jun 23, 8:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
850 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 1 SE MAVISDALE 37.19N 82.00W
06/23/2016 BUCHANAN VA PUBLIC
TREES DOWN IN SOUTHERN BUCHANAN COUNTY. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER RLX1601113
MACLocal storm report, Jun 23, 8:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
855 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG CHESTER 39.08N 81.92W
06/23/2016 MEIGS OH PUBLIC
TREES DOWN IN CHESTER
&&
EVENT NUMBER RLX1601114
MACLocal storm report, Jun 23, 9:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
909 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG CLENDENIN 38.49N 81.35W
06/23/2016 KANAWHA WV 911 CALL CENTER
FOUR TREES DOWN IN CLENDENIN
&&
EVENT NUMBER RLX1601116
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:43 PM EDT | Areal Flood Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more | 3 hr |
| Jun 23, 8:54 PM EDT | Areal Flood Warning | RLX | Cabell, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more | 3 hr |
| Jun 23, 9:15 PM EDT | Flash Flood Warning | RLX | Clay, Kanawha | 3 hr |
| Jun 23, 9:25 PM EDT | Flash Flood Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 3 hr |
| Jun 23, 10:36 PM EDT | River Flood Warning | RLX | Pocahontas | 11 hr |
| Jun 23, 11:43 PM EDT | Areal Flood Warning | RLX | Cabell, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more | 3 hr |
| Jun 23, 11:45 PM EDT | Areal Flood Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more | 3 hr |
| Jun 23, 11:48 PM EDT | Areal Flood Warning | RLX | Wayne | 3 hr |
| Jun 24, 12:15 AM EDT | Areal Flood Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 6 hr |
| Jun 24, 12:15 AM EDT | River Flood Warning | RLX | Kanawha, Mason, Putnam | 26 hr |
Nearby
River Flood Warnings in West Virginia, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.